Previous |  Up |  Next

Article

Title: O axiálních a duálně axiálních systémech čar na ploše v $S_3$, obsahujících konjugované sítě (Czech)
Title: On axial and dual axial systems of curves on a surface in $S_3$ containing conjugated nets (English)
Title: Sur les systèmes axiaux et duellement axiaux de lignes tracées sur une surface qui contiennent des réseaux conjugués (French)
Author: Brejcha, Josef
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 79
Issue: 3
Year: 1954
Pages: 252-260
Summary lang: French
Summary lang: Russian
.
Category: math
.
MSC: 53-0X
idZBL: Zbl 0059.15604
idMR: MR0068880
.
Date available: 2009-09-23T06:36:03Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117127
.

Files

Files Size Format View
CasPestMat_079-1954-3_5.pdf 1.430Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo